Widening of skull near pituitary gland


#1

Hello, I take antipsychotic medicine and I am currently on haloperidol. Over the years I have experienced tension and widening from the pituitary gland. I was wondering if anyone knew what was going on?
Thanks


#2

Your skull is getting wider? How can you tell? And how do you figure it’s related to your pituitary gland?


#3

I have constant pressure there and on both sides. I have noticed that my eye level face seems to have expanded outward. It could be age. Though I still can’t explain the tension from my temples. It is constant.


#4

Have you been to the doctor? What do they say? Maybe you should have some imaging done.

I think I read somewhere that antipsychotics may be linked to pituitary tumors, but not sure if that matches up with what you’re describing.


#5

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.